Linear spaces and involutive duality functors
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 43 (2002) no. 1, pp. 35-48.
@article{CTGDC_2002__43_1_35_0,
     author = {Fr\"olicher, Alfred},
     title = {Linear spaces and involutive duality functors},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {35--48},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {43},
     number = {1},
     year = {2002},
     zbl = {1017.46033},
     mrnumber = {1892107},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2002__43_1_35_0/}
}
Frölicher, Alfred. Linear spaces and involutive duality functors. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 43 (2002) no. 1, pp. 35-48. http://www.numdam.org/item/CTGDC_2002__43_1_35_0/

[1] Adamek, J., Herrlich, H. and Strecker, G.: Abstract and Concrete Categories, J. Wiley and Sons, Chichester, 1990. | MR 1051419 | Zbl 0695.18001

[2] Barr, M.: On *-Autonomous Categories of Topological Vector Spaces, to appear. | Numdam | MR 1805932 | Zbl 1002.46004

[3] Faure, C.-A. and Frölicher, A.: Modem Projective Geometry, Kluwer, Dordrecht, 2000. | Zbl 0972.51001

[4] Frölicher, A. and Kriegl, A.: Linear Spaces and Differentiation Theory, J. Wiley and Sons, Chichester, 1988. | MR 961256 | Zbl 0657.46034

[5] Kriegl, A. and Michor, P.: The Convenient Setting of Global Analysis, Mathematical Surveys and Monographs Vol. 53, A. M.S. 1997. | MR 1471480 | Zbl 0889.58001